JMI cover

Journal of Mathematical Inequalities

Volume: 16

Year: 2022


Issue: 1 (March, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-01 Samir H. Saker, Mario Krnić, Dumitru Baleanu: Some further properties of discrete Muckenhoupt and Gehring weights 1–18 View View
16-02 Zeynep Eken: Fejer inequality for s-convex functions in the fourth sense 19–34 View View
16-03 Minghui You, Fei Dong, Zhenhua He: A Hilbert-type inequality in the whole plane with the constant factor related to some special constants 35–50 View View
16-04 Young-Ho Kim: Gronwall-type moment inequalities for a stochastic process 51–61 View View
16-05 Xu Shun: Two new lower bounds for the smallest singular value 63–68 View View
16-06 Jianwei Wang, Linlin Wang, Yuming Xing: P-adic weak central Morrey spaces on differential forms 69–82 View View
16-07 Yong Hong, Bing He, Mingjun Feng: Equivalent conditions of optimal half discrete Hilbert type multiple integral inequalities with quasi homogeneous kernel and applications 83–95 View View
16-08 Qianjin Luo: The nonexistence of extremals for the Hardy-Trudinger-Moser inequality in the hyperbolic space 97–115 View View
16-09 Deli Li, Brett Presnell, Andrew Rosalsky: Some degenerate mean convergence theorems for Banach space valued random elements 117–126 View View
16-10 Wei-Mao Qian, Hong-Hu Chu, Miao-Kun Wang, Yu-Ming Chu: Sharp inequalities for the Toader mean of order -1 in terms of other bivariate means 127–141 View View
16-11 Yang Huang, Yongtao Li, Lihua Feng, Weijun Liu: Inequalities for generalized matrix function and inner product 143–156 View View
16-12 Tie-Hong Zhao, Hong-Hu Chu, Yu-Ming Chu: Optimal Lehmer mean bounds for the $n$th power-type Toader means of n=-1,1,3 157–168 View View
16-13 Mohammad Sababheh, Shigeru Furuichi, Shiva Sheybani, Hamid Reza Moradi: Singular values inequalities for matrix means 169–179 View View
16-14 Min Liu, Deyan Chen, Zhenyu Guo: A fractional magnetic Hardy-Sobolev inequality with two variables 181–187 View View
16-15 Wenlong Sun, Gang Lu, Yuanfeng Jin, Choonkil Park: A unified framework for solving generalized variational inequalities 189–210 View View
16-16 Ai-Jun Li, Yan-Min Zhang: Lower dimensional ellipsoids of maximal volume in convex bodies 211–217 View View
16-17 Vagif S. Guliyev: Generalized weighted Sobolev-Morrey estimates for hypoelliptic operators with drift on homogeneous groups 219–245 View View
16-18 Tie-Hong Zhao, Miao-Kun Wang, Ye-Qi Dai, Yu-Ming Chu: On the generalized power-type Toader mean 247–264 View View
16-19 Songting Yin, Ahmed A. Abdelhakim: Optimal critical exponent Lp inequalities of Hardy type on the sphere via Xiao's method 265–272 View View
16-20 Chuangxin Chen, Ranran Zhang, Ning Cui: Some uniqueness problems concerning meromorphic functions 273–288 View View
16-21 Nguyen Minh Dien: Weakly singular Henry-Gronwall-Bihari type inequalities and their applications 289–306 View View
16-22 Mohammad W. Alomari, Satyajit Sahoo, Mojtaba Bakherad: Further numerical radius inequalities 307–326 View View
16-23 Sadia Khalid, Josip Pečarić, Ivan Perić: On an inequality for 3-convex functions and related results 327–343 View View
16-24 Vagif S. Guliyev, Yoshihiro Sawano: A note on the paper “Singular integral operators in generalized Morrey spaces on curves in the complex plane”, Mediterr. J. Math. (2017) 14: 203., by E. Burtseva 345–346 View View
16-25 Feng Zhang: A note on “An eigenvalue inequality for positive semidefinite k × k block matrices” 347–354 View View
16-26 Philotheus E. A. Tuerah, Nicky K. Tumalun: Some notes on the inclusion between Morrey spaces 355–362 View View
16-27 Fatimah Alsaafin, Aliaa Burqan: New ordering relations for the Heinz means via hyperbolic functions 363–370 View View
16-28 Vicent Gimeno, Erik Sarrión-Pedralva: First eigenvalue of the Laplacian of a geodesic ball and area-based symmetrization of its metric tensor 371–391 View View
16-29 E. Awwad, A. I. Saied: Some new multidimensional Hardy-type inequalities with general kernels on time scales 393–412 View View
Issue: 2 (June, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-30 Daniel Salim, Wono Setya Budhi: Rough fractional integral operators on Morrey-Adams spaces 413–423 View View
16-31 Hongwei Qiao, Guojun Hai, Eburilitu Bai: Some refinements of numerical radius inequalities for 2 × 2 operator matrices 425–444 View View
16-32 Reşat Aslan, Mohammad Mursaleen: Some approximation results on a class of new type λ-Bernstein polynomials 445–462 View View
16-33 Dongkyu Lim, Feng Qi: Increasing property and logarithmic convexity of two functions involving Dirichlet eta function 463–469 View View
16-34 Xin Jin, Feng Zhang, Jinli Xu: A matrix inequality for unitarily invariant norms 471–475 View View
16-35 Hong-Ping Li, Miodrag Mateljević: Boundary Schwarz lemma for harmonic and pluriharmonic mappings in the unit ball 477–498 View View
16-36 Esma Yıldız Özkan: Inequalities and numerical results of approximation for bivariate $q$-Baskakov-Durrmeyer type operators including q-improper integral 499–512 View View
16-37 Musharraf Ali, Jordanka Paneva-Konovska, Tibor K. Pogány: On multi-index Whittaker function, related integrals and inequalities 513–527 View View
16-38 Khadeejah Rasheed Alhindi, A. I. Saied: Fekete-Szegö type inequalities for classes of analytic functions defined by using the modified Dziok-Srivastava and the Owa-Srivastava fractional calculus operators 529–539 View View
16-39 M. H. M. Rashid, N. H. Altaweel: Some generalized numerical radius inequalities for Hilbert space operators 541–560 View View
16-40 Guotao Wang, Ahmed A. El-Deeb, H. A. El-Sennary: New retarded dynamic inequalities on time scales with applications 561–574 View View
16-41 Nazlım Deniz Aral, Zeynep Sevinç: On the q-analogues for some Kantorovich type linear operators 575–586 View View
16-42 Miao-Kun Wang, Jia-Hui Wu: The t-modification of homogeneous symmetric means concerning complete elliptic integrals 587–598 View View
16-43 Deqiang Yuan, Zhenlong Gao: Deviation estimations for Lotka-Nagaev estimator of a branching process with immigration 599–608 View View
16-44 Cen Li, Zhi-Ming Liu, Shen-Zhou Zheng: On new sharp bounds for the Toader-Qi mean involved in the modified Bessel functions of the first kind 609–628 View View
16-45 Jie Lin, Qiuying Zhang, Xiaohui Zhang: Generalized elliptic integrals and generalized Grötzsch function with two parameters 629–647 View View
16-46 Li Liang: Eigenvalues of the solution of the Lyapunov tensor equation 649–657 View View
16-47 Mingquan Wei: Estimates for weighted Hardy-Littlewood averages and their commutators on mixed central Morrey spaces 659–669 View View
16-48 Rui Wang, Aiting Shen: Limiting behaviors of linear processes with random coefficients based on m-ANA random variables 671–685 View View
16-49 Minculete Nicuşor, Pişcoran Laurian-Ioan: Vectorial and metrical relations in tetrahedron 687–706 View View
16-50 Hüseyin Aktuğlu, Halil Gezer, Erdem Baytunç, Mehmet Salih Atamert: Approximation properties of generalized blending type Lototsky-Bernstein operators 707–728 View View
16-51 Wasim Audeh: Singular value inequalities for accretive-dissipative normal operators 729–737 View View
16-52 Jianguo Sun, Miaomiao Gao: Threshold dynamics behaviors of a stochastic SIRS epidemic model with a parameter functional value 739–749 View View
16-53 Xin Jin, Beibei Jin, Jianmiao Ruan, Xinsheng Ma: Some characterizations of h-convex functions 751–764 View View
16-54 Xiao-Yuan Wang, Zhi-Gang Wang, Jin-Hua Fan, Zhen-Yong Hu: A new subclass of close-to-convex harmonic mappings 765–795 View View
16-55 Bo-Yong Lian, Qing-Bo Cai: Construction of the Kantorovich variant of the Bernstein-Chlodovsky operators based on parameter α 797–810 View View
16-56 Duong Quoc Huy, Thai Thuan Quang, Doan Thi Thuy Van: Improved Jensen-type inequalities via quadratic interpolation and applications 811–826 View View
Issue: 3 (September, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-57 P. N. Agrawal, A. M. Acu, R. Chauhan: Weighted A-statistical convergence and Bögel approximation by operators of exponential type 827–850 View View
16-58 Yanchun Yi, Pingyan Chen, Soo Hak Sung: Convergence rate for weighted sums of ψ-mixing random variables and applications 851–865 View View
16-59 Huihui Zhang, Yan Lin, Xiao Yu: Multilinear commutators related to maximal function on Morrey-Banach space and its application 867–890 View View
16-60 Changsen Yang, Kexin Wang: Estimates for the numerical radius of n × n operator matrices 891–907 View View
16-61 Yogesh J. Bagul, Ramkrishna M. Dhaigude: Alternative proofs of Shafer's inequality for inverse hyperbolic tangent 909–913 View View
16-62 Li Yin: Monotonic properties for ratio of the generalized (p,k)-polygamma functions 915–921 View View
16-63 Chao-Ping Chen, Branko J. Malešević: A method to prove inequalities and its applications 923–945 View View
16-64 Mohamed M. A. Metwali: On monotonic Lϕ-solutions for a class of quadratic-Urysohn integral equations 947–964 View View
16-65 Fei Zuo, Hongliang Zuo: Spectral properties and characterization of quasi-n-hyponormal operators 965–974 View View
16-66 Kin Keung Lai, Jaya Bisht, Nidhi Sharma, Shashi Kant Mishra: Hermite-Hadamard type integral inequalities for the class of strongly convex functions on time scales 975–991 View View
16-67 Choonkil Park, Abasalt Bodaghi, Idham Arif Alias: Random stability and hyperstability of multi-quadratic mappings 993–1004 View View
16-68 P. N. Agrawal, Behar Baxhaku, Sompal Singh: Deferred statistical convergence and power summability method for 𝖖-Laguerre polynomials operator 1005–1028 View View
16-69 Nazia Irshad, Asif R. Khan, S. Sikander Shirazi: Generalized inequalities for functions of Lp spaces via Montgomery identity with parameters 1029–1049 View View
16-70 Juanjuan Pan, Shiguo Yang, Wen Wang: Reverse form of the Minkowski inequalities with applications 1051–1059 View View
16-71 Wenlong Sun, Yanqiu Liu, Yuanfeng Jin, Choonkil Park: Iterative algorithms for common solutions of split mixed equilibrium problems and fixed point problems of λ-hybrid multivalued mappings 1061–1074 View View
16-72 Qiang Chen, Yong Hong, Bicheng Yang: A more accurate extended Hardy-Hilbert's inequality with parameters 1075–1089 View View
16-73 Yu Cao, Jifeng Cao, Pinzheng Tan, Tingsong Du: Some parameterized inequalities arising from the tempered fractional integrals involving the (μ,η)-incomplete gamma functions 1091–1121 View View
16-74 Wushuang Liu, Xingkai Hu, Jianping Shi: On some inequalities related to Heinz means for unitarily invariant norms 1123–1128 View View
16-75 W. Luangboon, K. Nonlaopon, J. Tariboon, S. K. Ntouyas, H. Budak: Post-quantum Ostrowski type integral inequalities for twice (p,q)-differentiable functions 1129–1144 View View
16-76 Guanghua Shi: Norm inequalities related to Heinz and logarithmic means 1145–1150 View View
16-77 Shu Chen, Wei-cai Peng, Zhong-Zhi Wang: Strong deviation theorems for general information sources 1151–1167 View View
16-78 Hongliang Zuo, Yuwei Li: Some refinements of Young type inequalities 1169–1178 View View
16-79 Xiaomeng Li, Liu Yang, Xianfeng Su: Compactness of extremals for singular Trudinger-Moser inequalities on the whole Euclidean space 1179–1200 View View
16-80 Serap Kemali: Some generator functions for s-convex functions in the fourth sense 1201–1214 View View
16-81 Rovshan A. Bandaliyev, Dunya R. Aliyeva: On boundedness and compactness of discrete Hardy operator in discrete weighted variable Lebesgue spaces 1215–1228 View View
16-82 Liyun Zhao, Zhenyou Wang, Zhirong Su: A Derivative-Hilbert operator acting from Besov spaces into Bloch space 1229–1242 View View
Issue: 4 (December, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-83 Yogesh J. Bagul, Ramkrishna M. Dhaigude, Sumedh B. Thool: New inequalities for quotients of circular and hyperbolic functions 1243–1258 View View
16-84 Ebrahim Analouei Adegani, Davood Alimohammadi, Teodor Bulboacă, Nak Eun Cho: Majorization problems for a class of analytic functions defined by subordination 1259–1274 View View
16-85 Tserendorj Batbold: On some Hilbert-Pachpatte inequalities with alternating signs 1275–1283 View View
16-86 Nazim Mahhmudov, Mustafa Kara: Approximation properties of the Riemann-Liouville fractional integral type Szász-Mirakyan-Kantorovich operators 1285–1308 View View
16-87 Yi Xing, Chaoqun Jiang, Jianmiao Ruan: Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals via strongly h-convex functions 1309–1332 View View
16-88 Emrah Yıldırım: Some generalizations on q-Steffensen inequality 1333–1345 View View
16-89 Miaomiao Wang, Min Wang, Rui Wang, Xuejun Wang: Complete convergence and complete moment convergence for arrays of rowwise negatively dependent random variables under sub-linear expectations 1347–1370 View View
16-90 Anshui Li: Some inequalities for covariance with applications in statistics 1371–1378 View View
16-91 Jia Jin Wen, Tian Yong Han, Jun Yuan: Cater type inequalities involving Cater products and their applications in space science 1379–1398 View View
16-92 Mahmood Haji Shaabani, Narjes Vafaei: Numerical ranges of sum of two weighted composition operators on the Hardy space H2 1399–1412 View View
16-93 Muhammad Amer Latif, Yu-Ming Chu: New weighted Hermite-Hadamard type inequalities for differentiable strongly convex and strongly quasi-convex mappings 1413–1428 View View
16-94 Zhi Li, Yarong Peng, Litan Yan: Harnack inequalities for functional SDEs driven by subordinate fractional Brownian motion 1429–1453 View View
16-95 Phakhinkon Napp Phunphayap, Tammatada Khemaratchatakumthorn, Nat Sothanaphan, Kritkhajohn Onphaeng, Watcharakiete Wongcharoenbhorn, Patcharee Sumritnorrapong, Prapanpong Pongsriiam: Combinatorial inequalities arising from the inclusion-exclusion principle 1455–1475 View View
16-96 Fengong Wu, Yong Hong, Bicheng Yang: A refined Hardy-Littlewood-Polya inequality and the equivalent forms 1477–1491 View View
16-97 Guoqing He, Peibiao Zhao: A weighted quantitative isoperimetric inequality for Korányi sphere in Heisenberg group ℍn 1493–1508 View View
16-98 Vagif S. Guliyev: Maximal commutator and commutator of maximal function on total Morrey spaces 1509–1524 View View
16-99 Louis Omenyi, McSylvester Omaba: Some domination inequalities for spectral zeta kernels on closed Riemannian manifolds 1525–1539 View View
16-100 Ji Gao Yan, Jin Yu Zhou: p-convergence for weighted sums of arrays of rowwise extended negatively dependent random variables 1541–1555 View View
16-101 Zhitao Guo, Linlin Liu, Xianfeng Zhao: On Stević-Sharma operators from the minimal Möbius invariant space into Zygmund-type spaces 1557–1570 View View
16-102 Hiroki Miyakawa, Shingo Takeuchi: Applications of a duality between generalized trigonometric and hyperbolic functions II 1571–1585 View View
16-103 Akram Nemri: q-Littlewood-Paley g-function 1587–1603 View View
16-104 Alberto Sánchez-Alzola, Soledad Moreno-Pulido, Enrique Naranjo-Guerra, Francisco Javier García-Pacheco: Supporting vectors for the ℓp-norm 1605–1620 View View
16-105 Xiangdong Liu, Lanhui Zhang, Jinxuan Zuo: The Lai law for weighted sums 1621–1632 View View
16-106 Hongbo Lu: Interpolation inequalities of numerical radius 1633–1644 View View
16-107 Shigeru Furuichi, Mehdi Eghbali Amlashi: More results on weighted means 1645–1659 View View
16-108 Dan Qu, Xiangling Zhu: Embedding theorem for Besov-Morrey type spaces and Volterra integral operators 1661–1674 View View
16-109 Stevo Stević: On a new product-type operator on the unit ball 1675–1692 View View